File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On extended (J, J′)-lossless factorization

TitleOn extended (J, J′)-lossless factorization
Authors
Issue Date1998
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra And Its Applications, 1998, v. 271 n. 1-3, p. 116-138 How to Cite?
AbstractThe extended (J, J′)-lossless factorization for discrete-time rational matrix functions with zeros on the unit circle is considered. A necessary and sufficient condition for the existence of the extended (J, J′)-lossless factorization is obtained. The condition is given in terms of the original system parameters in the form of a generalized eigenvalue problem and a discrete-time algebraic Riccati equation. State-space representations for the extended (J, J′)-lossless factorization are provided. © 1998 Elsevier Science Inc.
Persistent Identifierhttp://hdl.handle.net/10722/155211
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
References

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.contributor.authorChu, Den_US
dc.date.accessioned2012-08-08T08:32:22Z-
dc.date.available2012-08-08T08:32:22Z-
dc.date.issued1998en_US
dc.identifier.citationLinear Algebra And Its Applications, 1998, v. 271 n. 1-3, p. 116-138en_US
dc.identifier.issn0024-3795en_US
dc.identifier.urihttp://hdl.handle.net/10722/155211-
dc.description.abstractThe extended (J, J′)-lossless factorization for discrete-time rational matrix functions with zeros on the unit circle is considered. A necessary and sufficient condition for the existence of the extended (J, J′)-lossless factorization is obtained. The condition is given in terms of the original system parameters in the form of a generalized eigenvalue problem and a discrete-time algebraic Riccati equation. State-space representations for the extended (J, J′)-lossless factorization are provided. © 1998 Elsevier Science Inc.en_US
dc.languageengen_US
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_US
dc.relation.ispartofLinear Algebra and Its Applicationsen_US
dc.rightsLinear Algebra and Its Applications. Copyright © Elsevier Inc.-
dc.titleOn extended (J, J′)-lossless factorizationen_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0024-3795(97)00257-7-
dc.identifier.scopuseid_2-s2.0-0041856527en_US
dc.identifier.hkuros34234-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0041856527&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume271en_US
dc.identifier.issue1-3en_US
dc.identifier.spage116en_US
dc.identifier.epage138en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US
dc.identifier.scopusauthoridChu, D=7201734138en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats